Commun. Korean Math. Soc. 1991 Vol. 0, No. 0, 1—165
Development of singularities for a single quasi-linear equation
K. H. Kwon, S. H. Yoo, D. Kim
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 1—12
A class of BCH-algebras
J. W. Nam, S. M. Hong, Y. B. Jun
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 13—18
Change of scale formulas for yeh-wiener integrals
Il Yoo, Goog-Joong Yoon
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 19—26
On the supersingular reduction of drinfel'd modules with complex multiplication
Sunghan Bae, Pyung-Lyun Kang
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 27—30
Chain recurrence and residual sets
Sung Kyu Choi, Keon Hee Lee, Jong Suh Park
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 31—38
Krull dimension of tensor products of algebras II
Kyunghee Kim
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 39—46
Least square-collocation approximations for diffusion equations with random initial data
Ha-Jine Kimn, Yong H. Kwon, U Jin Choi
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 47—54
Manifolds satisfying simple product tube formulas
U Jin Choi, Sungyun Lee
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 55—59
On a structure $\phi$ satisfying $(\phi^2 + 1)(\phi^2 + a) = 0$
Jong-Ik Hyun
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 61—72
A focal comparison theorem for null geodesics
Paul E. Ehrlich, Seon-Bu kim
Commun. Korean Math. Soc. 1991 Vol. 6, No. 1, 73—87
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd